# SDR ENHA0512

- Difficulty date: April 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N207VA
- Make and model: Cessna 207
- Aircraft serial: 20700291
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 10300JR
- Part serial: D063878
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED, LOOSE CONNECTION AT OUTPUT TERMINAL CAUSED BY HEAVY ARCING.
